RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 1, Pages 157–160 (Mi mz3530)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

General Notion of a Topological Space of Negative Dimension and Quantization of Its Density

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

Keywords: negative dimension, scale of compact spaces, hole in equivalent scales, fractal, quantization of densities

DOI: https://doi.org/10.4213/mzm3530

Full text: PDF file (315 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:1, 140–144

Bibliographic databases:

Received: 06.12.2006

Citation: V. P. Maslov, “General Notion of a Topological Space of Negative Dimension and Quantization of Its Density”, Mat. Zametki, 81:1 (2007), 157–160; Math. Notes, 81:1 (2007), 140–144

Citation in format AMSBIB
\Bibitem{Mas07}
\by V.~P.~Maslov
\paper General Notion of a Topological Space of Negative Dimension and Quantization of Its Density
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 1
\pages 157--160
\mathnet{http://mi.mathnet.ru/mz3530}
\crossref{https://doi.org/10.4213/mzm3530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333875}
\zmath{https://zbmath.org/?q=an:05210304}
\elib{http://elibrary.ru/item.asp?id=9429676}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 1
\pages 140--144
\crossref{https://doi.org/10.1134/S0001434607010166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244695200016}
\elib{http://elibrary.ru/item.asp?id=13561851}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947526457}


Linking options:
  • http://mi.mathnet.ru/eng/mz3530
  • https://doi.org/10.4213/mzm3530
  • http://mi.mathnet.ru/eng/mz/v81/i1/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Densities of Lattices Corresponding to Spaces of Positive, Negative, and Variational Dimension, and Their Application to Time Series”, Math. Notes, 81:1 (2007), 222–233  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. P. Maslov, “Nonstandard analysis, parastatistics, and fractals”, Theoret. and Math. Phys., 153:2 (2007), 1575–1581  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Maslov VP, “Revision of probability theory from the point of view of quantum statistics”, Russian Journal of Mathematical Physics, 14:1 (2007), 66–95  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Maslov VP, “Quantization of topological spaces of negative dimension, parastatistics, and distribution of dependent random variables”, Doklady Mathematics, 75:3 (2007), 424–427  crossref  mathscinet  zmath  isi  elib  scopus
    5. Litvinov G.L., “Tropical Mathematics, Idempotent Analysis, Classical Mechanics and Geometry”, Spectral Theory and Geometric Analysis, Contemporary Mathematics, 535, ed. Braverman M. Friedlander L. Kappeler T. Kuchment P. Topalov P. Weitsman J., Amer Mathematical Soc, 2011, 159–186  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:801
    Full text:287
    References:77
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020